# SDR USAA960011

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 278
- Part time: 1,604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A DENT 5 INCHES BY 4 INCHES, .280 INCH DEEP AT EXTERIOR SKIN STA 278, 2 INCHES BELOW STR 17L FUSELAGE SKIN.  INSTALLED DOUBLER PER BOEING SRM 53-00-01, FIG 203, WITH BLIND RIVETS.  (X)
